Best pain relievers. HealthA2Z brand. New releases 2020

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Search only HealthA2Z brand name

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Current price: 17.95 USD


Order at Amazon


Height: 5.75 Inches

Length: 3.15 Inches

Width: 3.15 Inches

Weight: 0.6125 Pounds

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.

More Info

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 200 Caplets

Search only HealthA2Z brand name

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 200 Caplets

Current price: 16.95 USD


Order at Amazon


Height: 5.15 Inches

Length: 2.6 Inches

Width: 2.6 Inches

Weight: 0.4 Pounds

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.

More Info

HealthA2Z Pain Relief Extra Strength, Acetaminophen 500mg, Compare to Tylenol Active Ingredient, 24 Packs of 40 Caplets(960 Tablets Total), Uncoated, Value Package

Search only HealthA2Z brand name

HealthA2Z Pain Relief Extra Strength, Acetaminophen 500mg, Compare to Tylenol Active Ingredient, 24 Packs of 40 Caplets(960 Tablets Total), Uncoated, Value Package

Current price: 32 USD

Saving: $17.90 (36%)


Order at Amazon


Height: 3.5 Inches

Length: 11.5 Inches

Width: 7.5 Inches

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.

More Info

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

Search only HealthA2Z brand name

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

Current price: 45 USD


Order at Amazon


Height: 3.62 Inches

Length: 10.94 Inches

Width: 7.37 Inches

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor
  • It is aspirin free and is gentler on your stomach than aspirin-based products
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made in USA / Compare to Excedrin active ingredient

More Info

Heahlth A2Z Extra Strength Headache Relief, Compare to Excedrin® Extra Strength Active Ingredient

Search only HealthA2Z brand name

Heahlth A2Z Extra Strength Headache Relief, Compare to Excedrin® Extra Strength Active Ingredient

Current price: 5.95 USD


Order at Amazon


Height: 1.62992125818 Inches

Length: 3.05905511499 Inches

Width: 1.62992125818 Inches

Weight: 0.0844811387984 Pounds

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor
  • It is aspirin free and is gentler on your stomach than aspirin-based products
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made in USA / Compare to Excedrin active ingredient
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Pain reliever & Pain reliever aid .
  • Each caplet contains Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg.
  • Compare to active ingredients in Excedrin Extra Strength Caplets.

More Info

HealthA2Z Ibuprofen Tablets 200mg, 24 Packs of 30 Tablets(720 Tablets Total), Value Package

Search only HealthA2Z brand name

HealthA2Z Ibuprofen Tablets 200mg, 24 Packs of 30 Tablets(720 Tablets Total), Value Package

Current price: 35 USD

Saving: $2.00 (5%)


Order at Amazon


Height: 3.62 Inches

Length: 10.93 Inches

Width: 7.37 Inches

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor
  • It is aspirin free and is gentler on your stomach than aspirin-based products
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made in USA / Compare to Excedrin active ingredient
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Pain reliever & Pain reliever aid .
  • Each caplet contains Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg.
  • Compare to active ingredients in Excedrin Extra Strength Caplets.
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms exit. Do not to exceed 6 tablets in 24 hours, unless directed by doctors.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc!
  • It can prevent pain before it starts, relieve aches and pains of all kinds and reduce your body’s temperature.
  • Compare to Advil active ingredient.

More Info

HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

Search only HealthA2Z brand name

HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

Current price: 39 USD


Order at Amazon


  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor
  • It is aspirin free and is gentler on your stomach than aspirin-based products
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made in USA / Compare to Excedrin active ingredient
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Pain reliever & Pain reliever aid .
  • Each caplet contains Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg.
  • Compare to active ingredients in Excedrin Extra Strength Caplets.
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms exit. Do not to exceed 6 tablets in 24 hours, unless directed by doctors.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc!
  • It can prevent pain before it starts, relieve aches and pains of all kinds and reduce your body’s temperature.
  • Compare to Advil active ingredient.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.

More Info

Health A2Z, Extra Strength Pain Relief PM,24 Tablets, Comparte to Tylenol PM Active Ingredient

Search only HealthA2Z brand name

Health A2Z, Extra Strength Pain Relief PM,24 Tablets, Comparte to Tylenol PM Active Ingredient

Current price: 5 USD


Order at Amazon


Height: 1.77952755724 Inches

Length: 3.27952755571 Inches

Width: 1.77952755724 Inches

Weight: 0.0860023284062 Pounds

  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made In USA / Compare to Excedrin active ingredient.
  • Adults and children 12 years of age and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: do not use. Do not use more than 10 days unless directed by a doctor.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Aspirin Free. Active ingredient acetaminophen can relieve your pain without irritating your stomach and treat fevers commonly associated with the cold or flu.
  • It is used as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain.
  • Made In USA / Compare to Tylenol active ingredient.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor
  • It is aspirin free and is gentler on your stomach than aspirin-based products
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Made in USA / Compare to Excedrin active ingredient
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Pain reliever & Pain reliever aid .
  • Each caplet contains Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg.
  • Compare to active ingredients in Excedrin Extra Strength Caplets.
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms exit. Do not to exceed 6 tablets in 24 hours, unless directed by doctors.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc!
  • It can prevent pain before it starts, relieve aches and pains of all kinds and reduce your body’s temperature.
  • Compare to Advil active ingredient.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Non-habit forming.
  • Pain Reliever. Sleep Aid.
  • Each tablet contains Acetaminophen 500 mg, Diphenhydramine HCl 25 mg.
  • Compare to active ingredient in Tylenol PM.

More Info

1